MathSciNet Relay Station
MathSciNet bibliographic data
MR612234 (82g:14036) 14J17 (14B05)
Flenner, Hubert Rationale quasihomogene Singularitäten. (German) Arch. Math. (Basel) 36 (1981), no. 1, 35–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement